# SDR ASAA2012071992564

- Difficulty date: July 1, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 22,040 hours, 6,882 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, FOUND AUTO FAIL ILLUMINATED WITH SWITCH IN AUTO MANUAL LIGHT WAS ALSO ILLUMINATED.  GROUNDED ACFT. FOUND CABIN PRESSURE CONTROL FAULT TO BE A RECOVERABLE FAULT REF MEL 21-14C.
